A certain approach to the solution of the inverse problem of potential theory
Doklady Akademii Nauk, Tome 212 (1973) no. 3, pp. 580-583
Cet article a éte moissonné depuis la source Math-Net.Ru
@article{DAN_1973_212_3_a14,
author = {A. L. Velikovich and Ya. B. Zel'dovich},
title = {A certain approach to the solution of the inverse problem of potential theory},
journal = {Doklady Akademii Nauk},
pages = {580--583},
year = {1973},
volume = {212},
number = {3},
language = {ru},
url = {http://geodesic.mathdoc.fr/item/DAN_1973_212_3_a14/}
}
TY - JOUR AU - A. L. Velikovich AU - Ya. B. Zel'dovich TI - A certain approach to the solution of the inverse problem of potential theory JO - Doklady Akademii Nauk PY - 1973 SP - 580 EP - 583 VL - 212 IS - 3 UR - http://geodesic.mathdoc.fr/item/DAN_1973_212_3_a14/ LA - ru ID - DAN_1973_212_3_a14 ER -
A. L. Velikovich; Ya. B. Zel'dovich. A certain approach to the solution of the inverse problem of potential theory. Doklady Akademii Nauk, Tome 212 (1973) no. 3, pp. 580-583. http://geodesic.mathdoc.fr/item/DAN_1973_212_3_a14/